# SDR SIMA200620822

- Difficulty date: July 18, 2006
- Submitted: August 23, 2006
- Operation: Air carrier
- Aircraft: N836AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145635
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14525381003
- Condition: Corroded
- Location: Fuselage
- Part time: 9,454 hours, 8,416 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING IMBV INSPECTION, LEFT OMEGA BEAM WAS FOUND TO HAVE ONE SPOT OF CORROSION 6 INCHES AFT OF FRAME 25.  DRILLED A HOLE TO REMOVE THE CORROSION AND INSTALLED A RIVET.  RESTORED THE SURFACE FINISH AND APPLIED CORROSION PREVENTATIVE.  REPAIR DONE IAW EMB IC2006-145/STRO73 DATED JULY 14, 2006.  RETURNED AIRCRAFT TO SERVICE. (M)
